Volume 18, Issue 5
A Polynomial Chaos Method for Dispersive Electromagnetics

Nathan L. Gibson

Commun. Comput. Phys., 18 (2015), pp. 1234-1263.

Published online: 2018-04

Preview Full PDF 174 934
Export citation
  • Abstract

Electromagnetic wave propagation in complex dispersive media is governed by the time dependent Maxwell’s equations coupled to equations that describe the evolution of the induced macroscopic polarization. We consider “polydispersive” materials represented by distributions of dielectric parameters in a polarization model. The work focuses on a novel computational framework for such problems involving Polynomial Chaos Expansions as a method to improve the modeling accuracy of the Debye model and allow for easy simulation using the Finite Difference Time Domain (FDTD) method. Stability and dispersion analyzes are performed for the approach utilizing the second order Yee scheme in two spatial dimensions.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard